# SDR USAA2015011200010

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 48,434 hours, 20,227 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 59136674
- Part serial: 3624
- Condition: Leaking
- Location: Apu
- Part time: 40,700 hours, 20,299 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING SYS HAS VERY STRONG ODOR.  SMELLS LIKE DIRTY SOCKS.  COMPLAINTS BY PAX & CREW.  ACCOMPLISHED CABIN ODOR TROUBLESHOOTING IAW JOB CARD 26L00021001.  SOURCE OF ODOR TO BE APU, FOUND APU GEN LEAKING OIL.  REPLACED APU GEN.
